# SDR AALA20170123024

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 11,100 hours, 2,239 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901010201200
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW REPORTED A LOUD BANG ACCOMPANIED BY COMPLETE LOSS YELLOW HYDRAULIC SYSTEM QUANTITY.  AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  MAINTENANCE FOUND THE NR 2 ENGINE THRUST REVERSER HYDRAULIC PRESSURE LINE CHAFED AND LEAKING. REMOVED AND REPLACED LINE IAW AMM 29-13-49. SYSTEM CHECKS NORMAL.
